skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Path description of coordinate-space amplitudes

Publication Date:
Sponsoring Org.:
OSTI Identifier:
Grant/Contract Number:  
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review D
Additional Journal Information:
Journal Name: Physical Review D Journal Volume: 95 Journal Issue: 11; Journal ID: ISSN 2470-0010
American Physical Society
Country of Publication:
United States

Citation Formats

Erdoğan, Ozan, and Sterman, George. Path description of coordinate-space amplitudes. United States: N. p., 2017. Web. doi:10.1103/PhysRevD.95.116015.
Erdoğan, Ozan, & Sterman, George. Path description of coordinate-space amplitudes. United States. doi:10.1103/PhysRevD.95.116015.
Erdoğan, Ozan, and Sterman, George. Thu . "Path description of coordinate-space amplitudes". United States. doi:10.1103/PhysRevD.95.116015.
title = {Path description of coordinate-space amplitudes},
author = {Erdoğan, Ozan and Sterman, George},
abstractNote = {},
doi = {10.1103/PhysRevD.95.116015},
journal = {Physical Review D},
number = 11,
volume = 95,
place = {United States},
year = {2017},
month = {6}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevD.95.116015

Save / Share:

Works referenced in this record:

Loop-space formalism and renormalization group for the infrared asymptotics of QCD
journal, May 1986

Quantum contour field equations
journal, June 1980

Gauge theory webs and surfaces
journal, January 2015

Gauge fields as rings of glue
journal, January 1980

On analytic properties of vertex parts in quantum field theory
journal, October 1959

Singularities in the physical region
journal, July 1965

Quantum chromodynamics and other field theories on the light cone
journal, August 1998

On analytic formulas of Feynman propagators in position space
journal, October 2010

Webs and posets
journal, January 2014

  • Dukes, M.; Gardi, E.; McAslan, H.
  • Journal of High Energy Physics, Vol. 2014, Issue 1
  • DOI: 10.1007/JHEP01(2014)024

Partonic distributions for large x and renormalization of Wilson loop
journal, September 1993

The massive soft anomalous dimension matrix at two loops
journal, May 2009

On light-like Wilson loops
journal, August 1992

Feynman Rules and Quantum Electrodynamics at Infinite Momentum
journal, April 1969

Looking for a bulk point
journal, January 2017

  • Maldacena, Juan; Simmons-Duffin, David; Zhiboedov, Alexander
  • Journal of High Energy Physics, Vol. 2017, Issue 1
  • DOI: 10.1007/JHEP01(2017)013

Ultraviolet divergences and factorization for coordinate-space amplitudes
journal, March 2015

Position-space cuts for Wilson line correlators
journal, July 2015

  • Laenen, Eric; Larsen, Kasper J.; Rietkerk, Robbert
  • Journal of High Energy Physics, Vol. 2015, Issue 7
  • DOI: 10.1007/JHEP07(2015)083

Quantum Electrodynamics in the Infinite-Momentum Frame
journal, May 1970

Some supplements of the nonperturbative gauges
journal, April 1985

Multiple gluon exchange webs
journal, October 2014

  • Falcioni, Giulio; Gardi, Einan; Harley, Mark
  • Journal of High Energy Physics, Vol. 2014, Issue 10
  • DOI: 10.1007/JHEP10(2014)010

Web worlds, web-colouring matrices, and web-mixing matrices
journal, July 2013

  • Dukes, Mark; Gardi, Einan; Steingrímsson, Einar
  • Journal of Combinatorial Theory, Series A, Vol. 120, Issue 5
  • DOI: 10.1016/j.jcta.2013.02.001

Renormalizability of phase factors in non-abelian gauge theory
journal, July 1980

Coordinate-space singularities of massless gauge theories
journal, April 2014

Renormalization of the Wilson loops beyond the leading order
journal, January 1987

Dynamics at Infinite Momentum
journal, October 1966

Imaginary Parts and Discontinuities of Wilson Line Correlators
journal, May 2015